Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 237, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2010, 6:13 PM EDT for Bartow County, Floyd County, Gordon County, Georgia. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2010, 6:13 PM EDT (22:13 UTC)
- Expired
- Jul 25, 2010, 7:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bartow County, GA, Floyd County, GA, Gordon County, GA
The radar
The Atlanta radar (KFFC), 118 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 6:20 PM EDT | TSTM WND DMG | 8 Se Calhoun, GA | ONE LARGE TREE DOWN ACROSS BLALOCK ROAD |
| Jul 25, 6:24 PM EDT | HAIL 0.88 | 2 W Adairsville, GA | DIME TO NICKEL SIZE HAIL |
| Jul 25, 6:32 PM EDT | TSTM WND DMG | 2 S Adairsville, GA | ONE TREE DOWN ON WHITE ROAD. |
| Jul 25, 6:32 PM EDT | TSTM WND DMG | 3 S Adairsville, GA | ONE TREE DOWN ON JARRETT LOOP ROAD. |
| Jul 25, 6:45 PM EDT | HAIL 1.75 | Adairsville, GA | GOLF BALL SIZED HAIL BROKE WINDOWS IN ADAIRSVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2840 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
312 WUUS52 KFFC 252213 SVRFFC GAC015-115-129-252300- /O.NEW.KFFC.SV.W.0237.100725T2213Z-100725T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 613 PM EDT SUN JUL 25 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BARTOW COUNTY IN NORTHWEST GEORGIA NORTHEASTERN FLOYD COUNTY IN NORTHWEST GEORGIA SOUTHERN GORDON COUNTY IN NORTHWEST GEORGIA * UNTIL 700 PM EDT * AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ADAIRSVILLE...MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOLSOM AND SONORAVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3448 8476 3426 8474 3428 8510 3447 8510 TIME...MOT...LOC 2213Z 274DEG 8KT 3435 8498 $$
2 follow-up statements
613 WWUS52 KFFC 252216 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 616 PM EDT SUN JUL 25 2010 GAC015-115-129-252300- /O.CON.KFFC.SV.W.0237.000000T0000Z-100725T2300Z/ BARTOW GA-FLOYD GA-GORDON GA- 616 PM EDT SUN JUL 25 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR SOUTHERN GORDON...NORTHEASTERN FLOYD AND NORTHERN BARTOW COUNTIES... AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ADAIRSVILLE...MOVING EAST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE...FOLSOM AND SONORAVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3448 8476 3426 8474 3428 8510 3447 8510 TIME...MOT...LOC 2216Z 274DEG 8KT 3435 8497 $$
957
WWUS52 KFFC 252244
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT SUN JUL 25 2010
GAC115-129-252254-
/O.CAN.KFFC.SV.W.0237.000000T0000Z-100725T2300Z/
FLOYD GA-GORDON GA-
644 PM EDT SUN JUL 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GORDON AND
NORTHEASTERN FLOYD COUNTIES IS CANCELLED...
THE STORM HAS MOVED OUT OF THE AREA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3435 8500 3439 8500 3440 8499 3439 8497
3440 8497 3439 8495 3440 8494 3440 8475
3426 8474 3428 8502 3434 8502
TIME...MOT...LOC 2244Z 274DEG 8KT 3433 8492
$$
GAC015-252300-
/O.CON.KFFC.SV.W.0237.000000T0000Z-100725T2300Z/
BARTOW GA-
644 PM EDT SUN JUL 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHERN BARTOW COUNTY...
AT 640 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS
STORM WAS LOCATED NEAR ADAIRSVILLE...MOVING EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
AND FOLSOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3435 8500 3439 8500 3440 8499 3439 8497
3440 8497 3439 8495 3440 8494 3440 8475
3426 8474 3428 8502 3434 8502
TIME...MOT...LOC 2244Z 274DEG 8KT 3433 8492
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:50 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 25, 3:50 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 PM EDT SUN JUL 25 2010 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... HEAT INDEX VALUES ONCE AGAIN RISING INTO THE ADVISORY RANGE FOR ALMOST ALL OF THE FORECAST AREA OUTSIDE OF THE HIGHER ELEVATIONS IN THE MOUNTAINS. I WILL LET THE CURRENT ADVISORY RIDE THROUGH 7PM. WITH INCREASING CLOUDS AND BETTER PRECIPITATION COVERAGE EXPECTED MONDAY MY FORECAST HEAT INDEX VALUES ARE BELOW ADVISORY CRITERIA ACROSS ALL BUT THE FAR SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA. I AM EXTENDING THE ADVISORY FOR THE AREA GENERALLY SOUTH AND EAST OF A LINE FROM CUSSETA TO MACON AND WASHINGTON UNTIL 7PM MONDAY BUT LETTING THE REMAINDER OF THE ADVISORY EXPIRE THIS EVENING. NO SIGNIFICANT CHANGES TO THE SHORT TERM FORECAST TRENDS FROM THE PREVIOUS FEW MODEL RUNS. UPPER RIDGE FROM THE WESTERN ATLANTIC INTO THE SOUTHEASTERN U.S. IS STILL EXPECTED TO REMAIN CENTERED OVER COASTAL GEORGIA AND THE CAROLINAS...AND BEGIN SLOWLY SHIFTING BACK TO THE WEST AS WE GO THROUGH THE FIRST HALF OF THE WEEK. A WEAK SURFACE IS STILL EXPECTED TO SAG INTO NORTH GEORGIA EARLY MONDAY...AND STALL SOMEWHERE OVER NORTH AND CENTRAL GEORGIA THROUGH TUESDAY. NOT MUCH IN THE WAY OF LOW LEVEL CONVERGENCE ALONG THE FRONT OR UPPER LEVEL SUPPORT...BUT DEEPER MOISTURE TO THE WEST SHOULD GET DRAWN INTO THE REGION ALONG AND AHEAD OF THE FRONT INCREASING OUR RAIN CHANCES A BIT MONDAY AND TUESDAY. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... UPPER RIDGE STILL EXPECTED TO SLOWLY SHIFT WEST THROUGH THE EXTENDED FORECAST PERIOD. ALTHOUGH THE UPPER RIDGE REMAINS THE DOMINANT FEATURE THROUGH NEXT WEEKEND...PLENTY OF LOW AND MID LEVEL MOISTURE REMAINS OVER THE REGION FOR AT LEAST ISOLATED TO SCATTERED...MAINLY DIURNAL...CONVECTION EACH DAY. ANOTHER WEAK COLD FRONT IS EXPECTED TO DROP INTO THE STATE AROUND MID WEEK... BUT WITH NO UPPER SUPPORT WE SHOULD ONLY SEE SLIGHT INCREASES IN RAIN CHANCES. BOTTOM LINE IS HOT WEATHER CONTINUES WITH ONLY LOW TO MODERATE CHANCES FOR RAIN EACH DAY. && AVIATION... INFLUX OF TROPICAL MOISTURE SHOULD HELP TRIGGER AFTERNOON AND EVENING THUNDERSTORMS...AND HAVE INCLUDED PROB30 IN ALL TAF SITES. A SW WIND AT 6-8KTS SHOULD PREVAIL THROUGH THE AFTERNOON AND EARLY EVENING. WINDS BECOME MORE WESTERLY LATE TONIGHT ALTHOUGH VERY LIGHT. MODELS ARE SUGGESTING AN EVEN GREATER COVERAGE OF TSTMS MONDAY AFTERNOON. VISIBILITY UNRESTRICTED EXCEPT IN SHOWERS. //ATL CONFIDENCE...HIGH CONFIDENCE ON WINDS AND CLOUDS... BUT ONLY MODERATE CONFIDENCE FOR TEMPO TSTM THREAT. /41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 95 73 93 73 / 20 40 30 30 30 ATLANTA 79 91 74 91 75 / 20 50 30 30 30 BLAIRSVILLE 72 88 69 89 71 / 20 50 30 40 30 CARTERSVILLE 74 91 72 92 72 / 20 50 30 30 30 COLUMBUS 79 94 75 94 76 / 20 40 20 30 20 GAINESVILLE 75 91 73 92 74 / 20 50 30 30 30 MACON 78 95 75 94 75 / 20 40 20 30 20 ROME 75 92 72 92 72 / 20 50 30 30 20 PEACHTREE CITY 74 92 73 92 72 / 20 50 30 30 20 VIDALIA 77 96 76 95 77 / 20 30 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT MONDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...SUMTER... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES... WILKINSON. HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...GREENE... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON... JASPER...LAMAR...MADISON...MERIWETHER...MONROE...MORGAN... MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...TROUP...UPSON...WALKER...WALTON... WHITFIELD. && 20
Hazardous weather outlook, Jul 25, 6:07 AM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 607 AM EDT SUN JUL 25 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 607 AM EDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE...MAINLY THIS AFTERNOON AND EVENING. ALSO...DANGEROUSLY HIGH HEAT INDEX VALUES ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON. .SYNOPSIS... A STRONG RIDGE OF HIGH PRESSURE WILL REMAIN PARKED OVER THE SOUTHEAST THROUGH TONIGHT. A WEAK SURFACE TROUGH OF LOW PRESSURE ALONG THE EASTERN APPALACHIANS WILL PERSIST. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS ARE CLOUD TO GROUND LIGHTNING... BRIEF HEAVY RAIN... AND WIND GUSTS TO 45 MPH. .OTHER HAZARDS... HEAT INDEX VALUES OF 105 TO 110 ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA. FOR MORE INFORMATION ON THE HIGH HEAT INDEX VALUES...SEE THE LATEST HEAT ADVISORY STATEMENT. .DISCUSSION... CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WITH LIFTED INDEX VALUES OF -2 TO -4 EXPECTED. A SURGE OF TROPICAL MOISTURE WILL RESULT IN SCATTERED SHOWERS DEVELOPING THIS MORNING. THE INFLUX OF GULF MOISTURE WILL ALSO FAVOR SCATTERED THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON. ALTHOUGH HIGH PRESSURE ALOFT WILL GREATLY HINDER SEVERE THUNDERSTORM DEVELOPMENT... A FEW STORMS COULD BECOME STRONG. THE THUNDERSTORM THREAT WILL DIMINISH BY LATE EVENING WITH LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 25, 4:06 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 406 PM EDT SUN JUL 25 2010 GAZ001>003-252030- 406 PM EDT SUN JUL 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DADE... WALKER AND CATOOSA COUNTIES UNTIL 430 PM EDT... AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LOOKOUT MOUNTAIN...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS DADE...WALKER AND CATOOSA COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHATTANOOGA VALLEY...LOOKOUT MOUNTAIN... CHICKAMAUGA...FAIRVIEW...ROSSVILLE...SALEM...BLUE SPRING...RINGGOLD...BOYNTON...INDIAN SPRINGS...GRAYSVILLE...FORT OGLETHORPE AND LAKEVIEW. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 25, 4:36 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 436 PM EDT SUN JUL 25 2010 GAZ069-252100- 436 PM EDT SUN JUL 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS AND FREQUENT LIGHTNING IN UPSON COUNTY UNTIL 500 PM EDT... AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER THOMASTON...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS UPSON COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROWLAND...SUNNYSIDE...REDBONE CROSSROADS...HANNAHS MILL...LOGTOWN...THE ROCK AND THOMASTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 25, 5:28 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 528 PM EDT SUN JUL 25 2010 GAZ011-019-252200- 528 PM EDT SUN JUL 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT LIGHTNING IN FLOYD AND CHATTOOGA COUNTIES UNTIL 600 PM EDT... AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR JAMES H. FLOYD STATE PARK...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS FLOYD AND CHATTOOGA COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOLLAND...JAMES H. FLOYD STATE PARK... LYERLY...BERRYTON...SUMMERVILLE...ARMUCHEE AND TIDINGS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 25, 5:36 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 536 PM EDT SUN JUL 25 2010 GAZ012-020-252200- 536 PM EDT SUN JUL 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT LIGHTNING IN BARTOW AND GORDON COUNTIES UNTIL 600 PM EDT... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FOLSOM...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BARTOW AND GORDON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ADAIRSVILLE...FOLSOM...SONORAVILLE...PINE LOG...FUNKHOUSER...FAIRMOUNT AND RANGER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 25, 5:45 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 PM EDT SUN JUL 25 2010 GAZ004-005-252215- 545 PM EDT SUN JUL 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHITFIELD AND MURRAY COUNTIES UNTIL 615 PM EDT... AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH GEORGIA SPEEDWAY...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS WHITFIELD AND MURRAY COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH GEORGIA SPEEDWAY...DAWNVILLE... CHATSWORTH...ETON...RAMHURST AND FORT MOUNTAIN STATE PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 49 min |
| Jul 25, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 43 min |
| Jul 25, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.